Families of algebraic curves with nodes
Compositio Mathematica, Tome 41 (1980) no. 1, pp. 107-126
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__41_1_107_0,
author = {Tannenbaum, Allen},
title = {Families of algebraic curves with nodes},
journal = {Compositio Mathematica},
pages = {107--126},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {41},
number = {1},
mrnumber = {578053},
zbl = {0399.14018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__41_1_107_0/}
}
Tannenbaum, Allen. Families of algebraic curves with nodes. Compositio Mathematica, Tome 41 (1980) no. 1, pp. 107-126. http://geodesic.mathdoc.fr/item/CM_1980__41_1_107_0/